# SDR 00FDEA00488

- Difficulty date: July 25, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15051006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 3) ON UPPER CHORD BS 950D FLOORBEAM RBL 10, 2, LBL 10, 21, WL 208.  *S/D*  BLENDED CORROSION IAW FEDEX SRM 51-10-6.  REMOVED AND REPLACED RBL 10 PER FEDEX SRM 53-10-8.
